Open Access
Translator Disclaimer
2008 Auxiliary Principle Technique for Extended General Variational Inequalities
Muhammad Aslam Noor
Banach J. Math. Anal. 2(1): 33-39 (2008). DOI: 10.15352/bjma/1240336270

Abstract

In this paper, we use the auxiliary principle technique to study the existence of a solution of the extended general variational inequalities, which were introduced and studied by the author. Several special cases are also discussed.

Citation

Download Citation

Muhammad Aslam Noor . "Auxiliary Principle Technique for Extended General Variational Inequalities." Banach J. Math. Anal. 2 (1) 33 - 39, 2008. https://doi.org/10.15352/bjma/1240336270

Information

Published: 2008
First available in Project Euclid: 21 April 2009

zbMATH: 1138.49016
MathSciNet: MR2392484
Digital Object Identifier: 10.15352/bjma/1240336270

Subjects:
Primary: 49J40
Secondary: 90C33

Keywords: auxiliary principle , convergence , fixed-point problem , nonconvex functions , variational inequalities

Rights: Copyright © 2008 Tusi Mathematical Research Group

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2 • No. 1 • 2008
Back to Top